| Catalog Number |
385110 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
According to the customer report, three instances of liquid leakage had occurred during use.The affected products have been discarded, but please confirm whether the remaining products in the box are within or outside the price range.